# SDR SWAA087295

- Difficulty date: December 21, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N604SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27955
- Aircraft time: 45,794 hours, 38,037 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W145000920
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND FWD GALLEY EMERGENCY EXIT SIGN INOP.  REPAIRED WIRE PER MM.
